MAUDE Adverse Event Report: 8.5 IN PRESSURE RATED SET W/BONDED; INTRAVASCULAR ADMINISTRATION SET

8.5 IN PRESSURE RATED SET W/BONDED; INTRAVASCULAR ADMINISTRATION SET
Model Number MP5312-C
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/04/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 21055044, medical device expiration date: 05/07/2026, device manufacture date: 04/26/2021.Medical device lot #: unknown, medical device expiration date: unknown, device manufacture date: unknown.The customer's address is unknown.Unknown, (b)(6) usa has been used as a default.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported 8.5 in pressure rated set w/bonded had leakage issues.The following information was provided by the initial reporter: "we have been having these leak at the hub where attached to iv tubing.".
 
Additional Manufacturer Narrative
H6: investigation summary: no photo or sample was provided for investigation.Without photo or sample, the customer's complaint of leakage cannot be verified and the root cause remains unknown.A device history record review for model mp5312- c lot number 21055044 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 07may2021.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.
 
Event or Problem Description

Brand Name
8.5 IN PRESSURE RATED SET W/BONDED
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
MDR Report Key12418866
Report Number9616066-2021-51948
Device Sequence Number19995764
Product Code FPA
UDI-Device Identifier50885403230156
UDI-Public50885403230156
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K051499
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberMP5312-C
Device Catalogue NumberMP5312-C
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2021
Supplement Date Received by Manufacturer09/17/2021
Initial Report FDA Received Date09/02/2021
Supplement Report FDA Received Date10/06/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1